# SDR ASAA2019030128423

- Difficulty date: March 1, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 18,604 hours, 6,139 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: W2873900122
- Condition: Damaged
- Location: E3-2 Shelf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SAT" DOES NOT DISPLAY AS AN OPTION ON FIRST OFFICER'S MCDU BOTH SAT PHONES OPERATE NORMALLY WHEN SELECTED FROM CAPTAINS MCDU. GROUNDED - YES. RELEASED PER MEL 23-18, SAT COM IND INOP. REPLACED CHEWED WIRE W2873-9001-22 FROM F/O'S MCDU TO E3-2 SHELF IAW SWPM 20-61-00 STEP 3A, B + 4A, B AND WDM 23-15-11 PG 906, CONTINUITY CHECKS GOOD. OPS CHECK ON SAT-COM SYSTEM CHECKS GOOD IAW AMM 23-15-00-730-801 STEP 1A,D. MEL 23-18 REMOVED.
